# SDR C2XA11CL013

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450831
- Aircraft time: 13,930 hours, 8,333 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5312
- Condition: Faulty
- Location: Cockpit
- Part time: 8,609 hours, 8,437 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5896 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT AND THE LEFT MAIN GEAR DOWNLOCK PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
